# SDR MASA2011050302574

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 34,113 hours, 34,654 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Selcal
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECRICAL ODOR FROM WARDROBE CLOSET.  MX FOUND THE SALCAL BO SMELLING AND COLLARED CIRUIT BREAKER AS PART OF THE MEL PROCEDURES P/N 2800-0015-105 ON REQ. R&R SELCAL DECODER.
